DOI QR코드

DOI QR Code

FUGLEDE-PUTNAM THEOREM FOR p-HYPONORMAL OR CLASS y OPERATORS

  • Mecheri, Salah ;
  • Tanahashi, Kotaro ;
  • Uchiyama, Atsushi
  • Published : 2006.11.30

Abstract

We say operators A, B on Hilbert space satisfy Fuglede-Putnam theorem if AX = X B for some X implies $A^*X=XB^*$. We show that if either (1) A is p-hyponormal and $B^*$ is a class y operator or (2) A is a class y operator and $B^*$ is p-hyponormal, then A, B satisfy Fuglede-Putnam theorem.

Keywords

p-hyponormal operator;class y;Fuglede-Putnam theorem

References

  1. A. Aluthge, On p-hyponormal operators for 0 < p < 1, Integral Equations Operator Theory 13 (1990), no. 3, 307-315 https://doi.org/10.1007/BF01199886
  2. R. G. Douglas, On majorization, factorization, and range inclusion of operators on Hilbert space, Proc. Amer. Math. Soc. 17 (1966), 413-415
  3. B. P. Duggal, Quasi-similar p-hyponormal operators, Integral Equations Operator Theory 26 (1996), no. 3, 338-345 https://doi.org/10.1007/BF01306546
  4. B. Fuglede, A commutativity theorem for normal operators, Proc. Nat. Acad. Sci. U. S. A. 36 (1950), 35-40
  5. I. H. Jeon, K. Tanahashi, and A. Uchiyama, On Quasisimilarity for log-hyponormal operators, Glasg. Math. J. 46 (2004), no. 1, 169-176 https://doi.org/10.1017/S0017089503001642
  6. C. R. Putnam, On normal operators in Hilbert space, Amer. J. Math. 73 (1951), 357-362 https://doi.org/10.2307/2372180
  7. C. R. Putnam, Commutation properties of Hilbert space operators and related topics, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 36, Springer-Verlag, Berlin-Heidelberg-New York, 1967
  8. C. R. Putnam, Ranges of normal and subnormal operators, Michigan Math. J. 18 (1971), 33-36 https://doi.org/10.1307/mmj/1029000584
  9. J. G. Stampfli and B. L. Wadhwa, An asymmetric Putnam-Fuglede theorem for dominant operators, Indiana Univ. Math. J. 25 (1976), no. 4, 359-365 https://doi.org/10.1512/iumj.1976.25.25031
  10. K. Takahashi, On the converse of the Fuglede-Putnam theorem, Acta Sci. Math. (Szeged) 43 (1981), no. 1-2, 123-125
  11. A. Uchiyama and K. Tanahashi, Fuglede-Putnams theorem for p-hyponormal or log-hyponormal operators, Glasg. Math. J. 44 (2002), no. 3, 397-410 https://doi.org/10.1017/S0017089502030057
  12. A. Uchiyama, Berger-Shaws theorem for p-hyponormal operators, Integral Equations Operator Theory 33 (1999), no. 2, 221-230 https://doi.org/10.1007/BF01233965
  13. A. Uchiyama and T. Yoshino, On the class y operators, Nihonkai Math. J. 8 (1997), 179-194
  14. B. L. Wadhwa, M-hyponormal operators, Duke Math. J. 41 (1974), 655-660 https://doi.org/10.1215/S0012-7094-74-04168-4
  15. T. Yoshino, Remark on the generalized Putnam-Fuglede theorem, Proc. Amer. Math. Soc. 95 (1985), no. 4, 571-572
  16. J. G. Stampfli and B. L. Wadhwa, On dominant operators, Monatsh. Math. 84 (1977), no. 2, 143-153 https://doi.org/10.1007/BF01579599
  17. S. M. Patel, On Intertwining p-hyponormal operators, Indian J. Math. 38 (1996), no. 3, 287-290

Cited by

  1. Fuglede–Putnam type theorems via the Aluthge transform vol.17, pp.1, 2013, https://doi.org/10.1007/s11117-011-0154-4
  2. On Fuglede–Putnam properties vol.19, pp.4, 2015, https://doi.org/10.1007/s11117-015-0335-7